\Bibitem{Bik93}
\by R.~F.~Bikbaev
\paper ``Domain walls'' in the isotropic Heisenberg model
\jour TMF
\yr 1993
\vol 95
\issue 1
\pages 96--100
\mathnet{http://mi.mathnet.ru/tmf1449}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1233381}
\zmath{https://zbmath.org/?q=an:0850.82065}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 95
\issue 1
\pages 429--431
\crossref{https://doi.org/10.1007/BF01015897}
Linking options:
https://www.mathnet.ru/eng/tmf1449
https://www.mathnet.ru/eng/tmf/v95/i1/p96
This publication is cited in the following 3 articles:
A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Russian Math. Surveys, 51:1 (1996), 129–133
R. F. Bikbaev, “Complex Whitham deformations in the problems with “integrable instability””, Theoret. and Math. Phys., 104:3 (1995), 1078–1097
R. F. Bikbaev, “Complex Whitham-deformations in problems with “integrable instability””, J. Math. Sci. (New York), 88:2 (1998), 162–184